# SDR FDEA202509221761

- Difficulty date: September 22, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 99,048 hours, 23,606 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB11806
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - LEADING EDGE LOWER ACCESS PANEL CUTOUT FORWORD EDGE DOUBLER AT   STATION XOS 488 FOUND CRACK ABOUT 1 INCH. RIGHT WING LEADING EDGE LOWER ACCESS PANEL CUTOUT FORWORD EDGE CRACKED   DOUBLER ABOUT 1 INCH AT STATION XOS 488. FABRICATED DOUBLER PER DOUGLAS DRAWING   ARB1180 REVISION Y AND INSTALLED AS PER MD-11 SRM 51-35-01-0G AND SRM 51-33-01-0G.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
